# SDR SWAA2016011548026

- Difficulty date: January 9, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 60,392 hours, 35,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59632336
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUT OUT UPPER STUB FRAME CRACKED AT BS 294.  R & R STUB FRAME IAW SRM.
